MAUDE Adverse Event Report: TORNIER S.A.S. PERFORM REV INSERT SZ 3/4, 39MM DIA, +6 RET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. PERFORM REV INSERT SZ 3/4, 39MM DIA, +6 RET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number DWP4396
Medical Device Problem Codes Component Missing (2306); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 02/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device retained by hospital.
 
Event or Problem Description
The patient had to come back in less than a week after their initial surgery to have a revision surgery to have the disassociated reversed insert explanted and a new one implanted.Upon getting into the revision surgery, the poly had indeed disassociated from the humeral stem and there appeared to be no locking ring inside of the poly.
 
Additional Manufacturer Narrative
The reported event was not confirmed.The device was not returned for evaluation and no other evidence was provided.The device inspection was not possible as the product was not returned for investigation and no other evidence was provided.A review of the labeling and the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information as well as the affected device must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
PERFORM REV INSERT SZ 3/4, 39MM DIA, +6 RET
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16550434
Report Number0001649390-2023-00032
Device Sequence Number6042485
Product Code PHX
UDI-Device Identifier00846832084685
UDI-Public00846832084685
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDWP4396
Device Catalogue NumberDWP4396
Device Lot Number3600AW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale